Citation: | Eerdunqiqige, LI Shuhai. Univalency Conditions of A General Nonlinear Analytic Integral Operator with Different Domains[J]. Journal of South China Normal University (Natural Science Edition), 2024, 56(1): 112-117. DOI: 10.6054/j.jscnun.2024013 |
By using the subordination relationship and the sufficient conditions of univalent functions, some generalized nonlinear analytic integral operators Jn,σ(An,Bn)(z) are researched, and the sufficient conditions for the analytic integral operator to be univalent in different regions are obtained. The sufficiency of the relevant nonlinear analytic integral operator to be univalent are generalized. The sufficient conditions for integral operators to be univalent in a strip region are derived.
[1] |
DUREN P L. Univalent functions[M]. New York: Springer, 1983.
|
[2] |
STANKIEWICZ J, WANIURSKI J. Some classes of functions subordinate to linear transformation and their applications[J]. Annales Universitatis Mariae Curie-Sklodowska: Section A, 1974, 28(9): 85-94.
|
[3] |
JANOWSKI W. Some extremal problems for certain families of analytic functions[J]. Annales Polonici Mathematici, 1973, 28(3): 297-326. doi: 10.4064/ap-28-3-297-326
|
[4] |
李书海, 汤获, 马丽娜, 等. 与条形区域有关的解析函数新子类[J]. 数学物理学报, 2015, 35A(5): 970-986. https://www.cnki.com.cn/Article/CJFDTOTAL-SXWX201505013.htm
LI S H, TANG H, MA L N, et al. A new subclass of analytic functions associated with the strip domains[J]. Acta Mathematica Scientia, 2015, 35A(5): 970-986. https://www.cnki.com.cn/Article/CJFDTOTAL-SXWX201505013.htm
|
[5] |
PESCAR V. A new generalization of Ahlfors's and Becker's criterion of univalence[J]. Bulletin of Malaysian Mathematics Sciences Society, 1996, 19(2): 53-54.
|
[6] |
BREAZ D, BREAZ N, SRIVASTAVA H M. An extension of the univalent condition for a family of integral operators[J]. Applied Mathematics Letters, 2009, 22(1): 41-44. doi: 10.1016/j.aml.2007.11.008
|
[7] |
BREAZ D, TOMA A. The univalence conditions for a general integral operator[J]. Applied Mathematics Letters, 2011(24): 416-419.
|
[8] |
DENIZ E, ORHAN H, SRIVASTAVA H M. Some sufficient conditions for univalence of certain families of integral operators involving generalized Bessel functions[J]. Taiwanese Journal of Mathematics, 2011(15): 883-917.
|
[9] |
STANCIU L F, BREAZ D, SRIVASTAVA H M. Some criteria for univalence of a certain integral operator[J]. Novi Sad Journal of Mathematics, 2013, 43(2): 51-57.
|
[10] |
FRASIN B A. Univalency of a nonlinear integral operator of analytic functions[J]. Journal of Mathematical Inequalities, 2015, 9(3): 763-771.
|
[11] |
OPREA A, BREAZ D, SRIVASTAVA H M. Univalence conditions for a new family of integral operators[J]. Filomat, 2016, 30(5): 1243-1251. doi: 10.2298/FIL1605243O
|
[12] |
XIONG L P. Properties of certain nonlinear integral operator associated with Janowski Starlike and convex functions[J]. Journal of Mathematical Research with Applications, 2016, 36(4): 432-440.
|
[13] |
NAJAFZADEH S, EBADIAN A, RAHMATAN H. Univalency conditions for a new integral operator[J]. Journal of Computer Science and Applied Mathematics, 2015, 1(2): 35-37. doi: 10.37418/jcsam.1.2.1
|
[14] |
马致远, 熊良鹏. 扩充非线性积分算子的一些结果[J]. 华中师范大学学报(自然科学版), 2016, 50(1): 24-27. https://www.cnki.com.cn/Article/CJFDTOTAL-HZSZ201601006.htm
MA Z Y, XIONG L P. Some results for general nonlinear integral operator of functions[J]. Journal of Central China Normal University(Natural Sciences), 2016, 50(1): 24-27. https://www.cnki.com.cn/Article/CJFDTOTAL-HZSZ201601006.htm
|
[15] |
PESCAR V, SASU A. On univalence of an integral operator[J]. Bulletin of the Transilvania University of Brasov, 2020, 13(62): 661-666.
|
[16] |
ELHADDAD S, ALDWEBY H, DARUS M. Univalence of new general integral operator defined by the ruscheweyh type q-difference operator[J]. European Journal of Pure and Applied Mathematics, 2020, 13(4): 861-872. doi: 10.29020/nybg.ejpam.v13i4.3817
|
[17] |
PARK J H, SRIVASTAVA H M, CHO N E. Univalence and convexity conditions for certain integral operators associated with the lommel function of the first kind[J]. AIMS Mathematics, 2021, 6(10): 11380-11402. doi: 10.3934/math.2021660
|
[18] |
RAZA M, MALIK S N, XIN Q, et al. On kudriasov conditions for univalence of integral operators defined by generalized bessel functions[J]. Mathematics, 2022, 10(9): 1-18.
|
[19] |
SRIVASTAVA H M, ALAVI R, SAEID S, et al. New criteria for starlikness and convexity of a certain family of integral operators[J]. Mathematics, 2023, 11(18): 1-20.
|
[20] |
PARVATHAM R, SHANMUGHAM T N. On analytic functions with reference to an integral operator[J]. Bulletin of the Australian Mathematical Society, 1983, 28(2): 207-215. doi: 10.1017/S0004972700020888
|
[21] |
RAINGARAJAN M R. On the radius of starlikeness and convexity of certain classes of analytic functions[J]. Annales Polonici Mathematic, 1985, 45(2): 125-135. doi: 10.4064/ap-45-2-125-135
|